# SDR DXTA2010031804040

- Difficulty date: March 17, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N898QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258593
- Aircraft time: 4,527 hours, 3,161 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fuel Control
- Part number: 307080035
- Part serial: 16616
- Condition: Faulty
- Location: Rt Engine
- Part time: 6,014 hours, 4,181 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, RT ENG POWER ROLLED BACK TWICE. 1ST OCCURENCE DURING CLIMB 3000 TO 5000 WITH POWER SET FOR A SHORT DURATION CLIMB (APRROX 90 PERCNET N1).  RT ENG ROLLED BACK TO APPROX 60 % N1 WITH NO WARNING LIGHT OR MASTER CAUTION LIGHT.  POWER FROM RT ENG RETURNED TO ORIGINAL POWER SETTING AFTER ABOUT 1 SEC. APPROX 10 SEC LATER RT ENG ROLLED BACK AGAIN, FROM APPROX 90 % N1 TO LESS THAN 50 % N1. POWER CAME BACK ALMOST IMMEDIATELY WITH NO CAUTION OR MASTER WARNING LIGHTS. ALL OTHER ENG INDICATIONS NORMAL. RETURNED FOR LANDING WITH NO OTHER OCCURANCES OF POWER FLUCTUATIONS. NO EVIDENCE OF BIRD INGESTION.  R & R NR 2 ENGINE FUEL CONTROL IAW MM 73-20-01, ADJUST/TEST IAW MM 72-00-00.
